MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. ACHIEVA 1.5T

PHILIPS ELECTRONICS NEDERLAND B.V. ACHIEVA 1.5T
Model Number ACHIEVA 1.5T R5 BASED
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Philips received a report that a technician was injured during maintenance work on an achieva 1.5t mr system.An attraction incident took place causing fractures to fingers.

Brand Name
ACHIEVA 1.5T
Common Device Name
ACHIEVA 1.5T
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
MDR Report Key12525091
Report Number3003768277-2021-10142
Device Sequence Number5174586
Product Code LNH
UDI-Device Identifier00884838055292
UDI-Public884838055292
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K063559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberACHIEVA 1.5T R5 BASED
Device Catalogue Number781343
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2021
Initial Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;